# SDR ABXA070060

- Difficulty date: February 15, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,250 hours, 56,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 591214425
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT LOWER WING SKIN PANEL JUST FORWARD OF BUTE DOOR 1501.  REMOVED AND REPLACED SKIN FORWARD OF BUTE DOOR IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
